RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 5, Pages 990–1020 (Mi izv1059)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic solution of a variational inequality modelling a friction

S. A. Nazarov


Abstract: The problem of minimizing the nondifferentiable functional
$$ \mu^2(\nabla u,\nabla u)_\Omega\times (u,u)_\Omega -2(f,u)_\Omega+\gamma(|u|,g)_{\partial\Omega} $$
is considered. An asymptotic solution of the corresponding variational inequality is constructed and justified under the assumption that $\mu$ or $\gamma$ is a small parameter. Also, formal asymptotic representations are obtained for singular surfaces which characterize a change in the type of boundary conditions. For $\mu\to 0$ a modification of the Vishik–Lyusternik method is used, and exponential boundary layers arise. If $\gamma\to 0$, then the boundary layer has only power growth; the principal term of the asymptotic expansion of the solution of the problem in a multidimensional region $\Omega$ and the complete asymptotic expansion for the case $\Omega\subset\mathbf R^2$ are obtained.

Full text: PDF file (1670 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 37:2, 337–369

Bibliographic databases:

UDC: 517.946
MSC: Primary 35C20; Secondary 35B25, 35J25, 49A29
Received: 04.11.1988

Citation: S. A. Nazarov, “Asymptotic solution of a variational inequality modelling a friction”, Izv. Akad. Nauk SSSR Ser. Mat., 54:5 (1990), 990–1020; Math. USSR-Izv., 37:2 (1991), 337–369

Citation in format AMSBIB
\Bibitem{Naz90}
\by S.~A.~Nazarov
\paper Asymptotic solution of a variational inequality modelling a friction
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 5
\pages 990--1020
\mathnet{http://mi.mathnet.ru/izv1059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1086083}
\zmath{https://zbmath.org/?q=an:0733.49015|0713.49012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..37..337N}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 37
\issue 2
\pages 337--369
\crossref{https://doi.org/10.1070/IM1991v037n02ABEH002067}


Linking options:
  • http://mi.mathnet.ru/eng/izv1059
  • http://mi.mathnet.ru/eng/izv/v54/i5/p990

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Argatov, S. A. Nazarov, “Asymptotic solution of the Signorini problem with an obstacle on a thin elongated set”, Sb. Math., 187:10 (1996), 1411–1442  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. O. V. Izotova, S. A. Nazarov, “An asymptotic solution to the Signorini problem about a beam laying on two rigid bases”, J. Math. Sci. (N. Y.), 138:2 (2006), 5503–5513  mathnet  crossref  mathscinet  zmath  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:254
    Full text:66
    References:56
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019